Dr. K. M. Nagaraja, MSc., Ph.D
Dr. K. M. Nagaraja, MSc., Ph.D
Associate Professor, Department of Mathematics, JSS Academy of Technical Education, Bangalore-560060
jssateb.ac.in üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A simple proof on strengthening and extension of inequalities
KM Nagaraja, V Lokesha, S Padmanabhan
Advanced studies in contemporary mathematics 17 (1), 97-103, 2008
252008
alpha-Centroidal mean and its dual
KMNPSK Reddy
Proceedings of the Jangjeon Math. Soc 15 (2), 163-170, 2012
12*2012
Relation between Greek means and various means
YS V.Lokesha, Padmanabhan.S, K.M.Nagaraja
General Mathematics 17 (3), 3-13, 2009
122009
Schur Harmonic Convexity of Stolarsky extended mean values
KMNSK Sahu
Scientia Magna 9 (2), 22-34, 2013
10*2013
Gnan mean for two variables
KMN V Lokesha, ZH Zhang
Far East Journal of Applied Mathematics 31 (2), 263-272, 2008
10*2008
Relation between series and important means
VLKM Nagaraja
Advances in Theoretical and Applied Mathematics 2 (1), 31-36, 2007
8*2007
Schr convexitie and concavity of Gnan mean
KM Nagaraja, K Murali, V Lokesha
Proceedings of the Jangjeon Mathematical Society 17 (3), 355-367, 2014
62014
Schur convexity and concavity of Gnan mean
KMVL K M Nagaraja
Proc. Jangjeon Math. Soc 17 (3), 355-367, 2014
62014
The Line n sigraph of a Symmetric n sigraph-V
KMNMCG P. Siva Kota Reddy
Kyungpook Mathematical Journal 54 (1), 95-101, 2014
6*2014
STOLARSKY’S EXTENDED FAMILY TYPE MEAN VALUES
PSKRSKS K. M. Nagaraja
Bull. Pure Appl. Math. 6 (2), 255-264, 2012
62012
A Note on power mean and generalized contra-harmonic mean
KM Nagaraja, PSK Reddy
Scientia Magna 8 (3), 60-62, 2012
62012
Schur convexity of Gnan mean for two variables
YDW V Lokesha, KM Nagaraja, Naveen Kumar
NNTDM 17 (4), 37–41, 2011
62011
New inequalities on the homogeneous functions
YS V Lokesha, KM Nagaraja
Journal of the Indonesian Mathematical Society 15 (1), 49-59, 2009
62009
IMPROVEMENT OF HARMONIC AND CONTRA HARMONIC MEAN INEQUALITY CHAIN
RCLJ K.M. Nagaraja, K. Murali
International Journal of Pure and Applied Mathematics 114 (4), 771-776, 2017
52017
SCHUR CONVEXITY OF STOLARSKY’S EXTENDED MEAN VALUES
K MURALI, KM NAGARAJA
JMI 10 (3), 725–735, 2016
52016
Schur Geometric Convexity for Ratio of Difference of Means
KMNSP V. Lokesha, B. Naveen Kumar
Journal of Scientific Research & Reports 3 (9), 2014
5*2014
REFINEMENT OF INEQUALITY INVOLVING RATIO OF MEANS FOR FOUR POSITIVE ARGUMENTS
BN K. M. Nagaraja, P. Siva Kota Reddy
BULLETIN OF INTERNATIONAL MATHEMATICAL VIRTUAL INSTITUTE 3 (2), 135-138, 2013
52013
Double inequalities on means via quadrature formula
KMNPSK Reddy
Notes on Number Theory and Discrete Mathematics 18 (1), 22-28, 2012
5*2012
Log convexity and concavity of some double sequences
K. M. Nagaraja , P. Siva Kota Reddy
Scientia Magna 7 (2), 78-81, 2011
5*2011
Oscillatory type mean in Greek means
V. Lokesha, K.M.Nagaraja, S. Padmanabhan and Naveen Kumar B
IEEMS 9 (3), 18-26, 2010
5*2010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20